Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Male Sexual Disorders

Question: Itchy Rash


 chris22 - Sat Jan 14, 2006 12:03 pm

I Had unprotected sex with my girlfriend and she had a rash on her leg cause she gets rashes when she wears sweat pants and when we had sex the next day i started gettin itchy around my penis area and and i notice they were lil bumps kind of whiteish and i don't no really what they are what should i do?!?
 Dr. Tamer Fouad - Sat Jan 14, 2006 3:31 pm

User avatar Hello,

The presence of rash related to sexual activity could be anything from a herpes infection to a yeast infection or a dermatitis.

Herpes is characterized by recurrent bouts of genital vesicles, like small blisters, which rapidly break down to form small, painful ulcers. It is highly infectious and usually sexually transmitted.

Yeast infection in males commonly presents with balanitis of inflammation of the glans penis or the inner thigh. This requires antifungal treatment.

Eczema or dermatitis is a skin reaction to an irritant that is better be described as dermatitis. Eczema appears as diffuse red plaques with a poorly defined edge and finely scaled surface. It frequently causes quite severe irritation. It can be caused by infection or local reaction to skin injury from chemicals or radiation. There are a number of effective treatments available, such as steroid creams. It is not infectious.

I recommond that you rule out anything serious first by visiting an STD clinic and making sure everything is alright.

Please keep us posted.

Best regards.
 chris22 - Sat Jan 14, 2006 10:52 pm

Is their any creams i can use to help the itchy rash?!?
 Dr. Tamer Fouad - Sun Jan 15, 2006 2:36 am

User avatar No! The proper treatment cannot be given without a proper diagnosis. Each of the above conditions requires a different type of treatment and if one is given instead of the other it could have disastrous effects and could lead to complications.

The only recommendation I can give you concerning your condition is to have it looked at. If it wasn't necessary, I wouldn't have recommended it.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us